Six Spring Breakers go into cardiac arrest in mass overdose at Florida vacation home as cops issue warning

ONE person is in critical condition after six young men went into cardiac arrest from a drug overdose on their spring break in Fort Lauderdale

Two of the victims were administering CPR when they were exposed to the drug

Fire rescue personnel found the group suffering a drug overdose from cocaine laced with fentanyl on the front lawn of their Florida short-term rental vacation home Thursday night, according to officials.

Investigators said that the home had been full of spring breakers when the group started doing drugs at one point, leading to the overdose.

READ MORE STORIES  Pakistani citizens barred from entering Afghanistan via Torkham

“We are being told that four of those people had taken a substance that was believed to be cocaine laced with fentanyl when they went down into cardiac arrest,” said Fort Lauderdale Fire Rescue Battalion Chief Stephen Gollan.

Two friends of the four people that overdosed began to perform CPR on the four as they went into cardiac arrest, which in turn exposed the friends to the dangerously potent drug.

Narcan was deployed to the victims as quickly as possible, according to Gollan.

READ MORE STORIES  Educational institutions in 8 districts of Khyber Pakhtunkhwa closed till September 11

The Wilton Manors Police Department posted a tweet from their official Twitter account to “warn spring breakers about the dangers of using illicit drugs & to avoid mixing drugs with alcohol or other forms of drugs.

Protect yourself from the dangers of Fentanyl.”

All six people were rushed to local hospitals, where one of the victims is intubated in the intensive care unit and in critical condition, according to Gollan.

READ MORE STORIES  Adele Buying Sylvester Stallone's Massive Beverly Hills Estate for a Steal

“This is extremely alarming to us,” Gollan said.

Local authorities are worried that the batch of drugs that the spring breakers obtained could have been sold to other partiers.

“It brings great concern there could be more OD’s over the next couple of days, just basing what we are seeing with the fentanyl we saw that was here this evening,” said Gollan.

The identities of the victims have not been released.

This investigation is still ongoing.